Barbara Bianconi, "A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spaces", Abstract and Applied Analysis, vol. 2003, Article ID 205193, 18 pages, 2003. https://doi.org/10.1155/S1085337503303045
A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spaces
We give a new approach to study the lower semicontinuity properties of nonautonomous variational integrals whose energy densities satisfy general growth conditions. We apply the theory of Young measures and properties of Orlicz-Sobolev spaces to prove semicontinuity result.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.